MathSciNet Relay Station
MathSciNet bibliographic data
MR2113161 34A60 (49K24 49L20)
Donchev, T.; Ríos, V.; Wolenski, P. Strong invariance and one-sided Lipschitz multifunctions. Nonlinear Anal. 60 (2005), no. 5, 849–862.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement